Some remarks on operations on graphs

S. N. Daoud, O. A. Embaby

Abstract


In this paper we investigate the closedness of some known operations on certain kinds of graphs. We show that the operations, Cartesian product and Tensor product are closed on Hamiltonian, Eulerian, and perfect graphs while they are not closed on triangulated graphs, it also the operation, join product, is shown to be not closed on Eulerian graphs but is closed on Hamiltonian, perfect and triangulated graphs. Other operations and graphs are also investigated.

Full Text: PDF

How to Cite this Article:

S. N. Daoud, O. A. Embaby, Some remarks on operations on graphs, Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 891-904

Copyright © 2013 S. N. Daoud, O. A. Embaby. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS